Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 331, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 5, 2008, 11:43 PM CDT for Vernon County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2008, 11:43 PM CDT (04:43 UTC)
- Expired
- Jun 6, 2008, 12:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Vernon County, MO
The radar
The Pleasant Hill radar (KEAX), 98 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 9:43 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1503 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 197 m²/s²
- 0-3 km storm-relative helicity
- 385 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 11.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 060442
SVRSGF
MOC217-060530-
/O.NEW.KSGF.SV.W.0331.080606T0443Z-080606T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1230 AM CDT.
* AT 1137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HORTON TO
DEERFIELD TO 7 MILES SOUTHWEST OF MOUNDVILLE...MOVING EAST AT 32
MPH. THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
NEVADA BY 1150 PM CDT.
WALKER BY 1155 PM CDT.
SCHELL CITY BY 1205 AM CDT.
THE TOWN OF HARWOOD IS ALSO IN THE PATH OF THESE SEVERE
THUNDERSTORMS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3805 9456 3804 9407 3783 9408 3770 9461
TIME...MOT...LOC 0443Z 269DEG 28KT 3805 9430 3788 9438
3770 9448
$$
LINDENBERG2 follow-up statements
000
WWUS53 KSGF 060503
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1203 AM CDT FRI JUN 6 2008
MOC217-060530-
/O.CON.KSGF.SV.W.0331.000000T0000Z-080606T0530Z/
VERNON MO-
1203 AM CDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR VERNON COUNTY...
AT 1202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SCHELL CITY TO
HARWOOD TO 12 MILES SOUTHEAST OF NEVADA...MOVING EAST AT 34 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF VERNON
COUNTY.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3805 9456 3804 9407 3783 9408 3770 9461
TIME...MOT...LOC 0503Z 264DEG 30KT 3805 9404 3788 9412
3770 9422
$$
LINDENBERG000
WWUS53 KSGF 060524
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 AM CDT FRI JUN 6 2008
MOC217-060534-
/O.EXP.KSGF.SV.W.0331.000000T0000Z-080606T0530Z/
VERNON MO-
1224 AM CDT FRI JUN 6 2008
...THE SEVERE THUNDERSTORM WARNING FOR VERNON COUNTY EXPIRES AT 1230
AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3805 9456 3804 9407 3783 9408 3770 9461
TIME...MOT...LOC 0524Z 264DEG 30KT 3807 9382 3790 9390
3772 9400
$$
LINDENBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:09 PM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, Jun 5, 6:09 PM CDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
609 PM CDT THU JUN 5 2008
.DISCUSSION...
A DANGEROUS WEATHER EPISODE FOR THE CENTRAL PLAINS IS IN PROGRESS
THIS AFTERNOON. SEVERE THUNDERSTORMS ARE DEVELOPING ALONG A DRYLINE
OVER CENTRAL KANSAS IN RESPONSE TO COOLING TEMPERATURES ALOFT
SPREADING OVER A HIGHLY SHEARED AND UNSTABLE AIRMASS. THE EVOLUTION
AND EASTWARD PROGRESSION OF THESE STORMS WILL COMPLETELY DICTATE HOW
FRIDAYS SEVERE WEATHER POTENTIAL WILL UNFOLD FOR EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS. DISCERNING
TIMING...POSITIONING...AND INTENSITY OF THUNDERSTORMS EARLY FRIDAY
MORNING INTO FRIDAY NIGHT WERE THE PRIMARY FOCUSES FOR TODAYS
FORECAST ANALYSIS.
THE LATEST FORECAST MODEL CONSENSUS SUGGESTS THAT TONIGHTS CENTRAL
PLAINS CONVECTION WILL CONGEAL INTO A SQUALL LINE...EVENTUALLY
IMPACTING WESTERN PORTIONS OF THE COUNTY WARNING AREA SOMETIME AFTER
2AM. DUE TO LOW LEVEL JET INFLUENCES...THESE STORMS WILL LIKELY
MAINTAIN SEVERE INTENSITY AS THEY TRANSLATE EAST INTO THE SGF CWA.
DAMAGING WINDS IN EXCESS OF 70 MPH...LARGE HAIL UP TO THE SIZE OF
HALF DOLLARS...AND AN ISOLATED TORNADO CAN NOT BE RULED OUT FOR
AREAS ALONG AND WEST OF A LINE FROM JOPLIN TO SCHELL CITY.
FRIDAYS FORECAST REMAINS UNCERTAIN...AND THERE ARE A FEW DIFFERENT
SCENARIOS THAT COULD PLAY OUT. AGAIN...FRIDAYS STORM POTENTIAL IS
DEPENDENT UPON TONIGHTS CONVECTION...THEREFORE FRIDAYS FORECAST WILL
BECOME BETTER UNDERSTOOD WITH TIME. ULTIMATELY IF THE MORNING
CONVECTION EITHER SHIFTS EAST OF THE REGION OR DISSIPATES WHILE
CLOUD COVER ERODES...THEN THE AIRMASS COULD DESTABILIZE AND BECOME
VOLATILE. WHO KNOWS IF RESIDUAL OUTFLOW BOUNDARIES WILL TRIGGER
FRIDAY AFTERNOON CONVECTION. THE DRYLINE BECOMES STATIONARY OVER
SOUTHEAST KANSAS...WHICH COULD ALSO BECOME A TRIGGER.
IF CLOUD COVER PERSISTS AND THE AIRMASS REMAINS RAIN
CONTAMINATED...THEN THE SEVERE WEATHER POTENTIAL DECREASES. AS OF
NOW THERE IS NO SIGNALS WITHIN QPF OUTPUT FROM THE GFS OR THE WRF
THAT SUGGESTS ADDITIONAL SEVERE THUNDERSTORMS FRIDAY AFTERNOON. BUT
I DO NOT SOLELY BUY INTO THIS ANALYSIS EITHER. A LOT OF DRY DESERT
AIR ADVECTS IN ALOFT AND SPREADS OVER THE WARM SECTOR FRIDAY
AFTERNOON. THIS COULD ERODE CLOUDS AND ALLOW THE AIRMASS TO
CHARGE. IT WILL BE INTERESTING TO SEE HOW FRIDAY MATERIALIZES. AT
ANY RATE...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD WILL BE
CLOSELY MONITORING ALL DATA SOURCES IN DETERMINING THE POTENTIAL FOR
HAZARDOUS WEATHER ON FRIDAY.
MOSTLY DRY AND HOT CONDITIONS WILL PERSIST THROUGH THE SATURDAY -
MONDAY TIME FRAME. AFTERNOON TEMPERATURES WILL CONSISTENTLY RANGE
FROM THE MID 80S TO LOWER 90S. A MOIST AIRMASS WILL REMAIN IN
PLACE...AND I CAN NOT COMPLETELY RULE OUT ISOLATED PULSE
THUNDERSTORMS DURING THE LATE AFTERNOON AND EARLY EVENING PERIODS.
AGAIN MOST LOCATIONS WILL REMAIN DRY.
THE LATEST MEDIUM RANGE MODELS INDICATE THAT THE NEXT ORGANIZED
EPISODE OF SHOWERS AND THUNDERSTORMS COULD IMPACT THE REGION NEXT
MONDAY NIGHT INTO TUESDAY. A COLD FRONT MOVES IN FROM THE
NORTH...BECOMING STATIONARY SOMEWHERE WITHIN OR NEAR THE CWA. THIS
FEATURE COULD BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS FOR A FEW
PERIODS...IF IT REMAINS STATIONARY FOR A LENGTH OF TIME.
CRAMER
&&
.AVIATION...
FOR THE 00Z TAFS...GUSTY SURFACE WINDS WILL PERSIST THROUGH THE
EVENING AND OVERNIGHT HOURS AT BOTH THE JLN/SGF TERMINAL LOCATIONS
IN ADVANCE OF THE STRONG AREA OF LOW PRESSURE IN THE PLAINS. LINE
OF SEVERE STORMS OCCURRING OVER CENTRAL KANSAS WILL GRADUALLY
SHIFT EAST INTO THE WESTERN CWA TOWARDS 05-06Z AND POSSIBLY INTO
THE JLN AREA BY 08-09Z.
LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 1 AM CDT FRIDAY FOR MOZ055-056-066>069-
077>081-088>091-093>095-101>104.
FLASH FLOOD WATCH FROM 1 AM CDT FRIDAY THROUGH FRIDAY MORNING
FOR MOZ066-067-077-078-088-089.
KS...WIND ADVISORY UNTIL 1 AM CDT FRIDAY FOR KSZ073-097-101.
FLASH FLOOD WATCH FROM 1 AM CDT FRIDAY THROUGH FRIDAY MORNING
FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 5, 7:56 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 756 PM CDT THU JUN 5 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 756 PM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. SOUTH WINDS OF 20 TO 40 MPH CAN BE EXPECTED TONIGHT ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI IN ADVANCE OF A STRONG AREA OF LOW PRESSURE. A LINE OF SEVERE THUNDERSTORMS DEVELOPED DURING THE AFTERNOON ACROSS KANSAS AND OKLAHOMA AND WILL GRADUALLY SHIFT EASTWARD TONIGHT...REACHING EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI LATE THIS EVENING. THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. IN ADDITION...ISOLATED TORNADOES CAN NOT BE RULED OUT DUE TO SIGNIFICANT AMOUNTS OF WIND SHEAR IN THE LOWER ATMOSPHERE. HEAVY RAIN AND AND FLASH FLOODING ARE ALSO POSSIBLE OVERNIGHT ACROSS FAR WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS AS THE LINE OF STORMS MOVES INTO THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ONGOING STRONG TO SEVERE THUNDERSTORMS FRIDAY MORNING WILL SHIFT EAST INTO THE MISSOURI OZARKS. DAYTIME HEATING FRIDAY AFTERNOON WILL LIKELY RESULT IN EITHER INTENSIFYING EXISTING STORMS...OR REDEVELOPING ADDITIONAL THUNDERSTORMS. IF RAIN AND CLOUD COVER CONTAMINATE THE OSAGE PLAINS AND OZARKS AIRMASS THROUGHOUT MOST OF FRIDAY...THEN THE RISK FOR ADDITIONAL SEVERE THUNDERSTORMS WOULD DECREASE. HOWEVER...IF THE OSAGE PLAINS AND OZARKS AIRMASS REMAINS SUNNY AND THE ATMOSPHERE DESTABILIZES AS A RESULT OF DAYTIME HEATING ...EXPECTED WIND SHEAR MAGNITUDES WOULD CREATE AN ENVIRONMENT FOR ALL MODES OF SEVERE WEATHER INCLUDING DAMAGING WINDS...LARGE HAIL...AND TORNADOES. THE POTENTIAL SLOW MOVEMENT OF THIS ACTIVITY WILL RESULT IN HEAVY RAINFALL AND A LOCALIZED RISK OF FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 11 PM TONIGHT ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Special weather statement, Jun 5, 10:29 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1029 PM CDT THU JUN 5 2008 KSZ073-097-101-060430- BOURBON KS-CRAWFORD KS-CHEROKEE KS- 1029 PM CDT THU JUN 5 2008 ...SIGNIFICANT WEATHER ALERT FOR BOURBON...WESTERN CHEROKEE AND WESTERN CRAWFORD COUNTIES UNTIL 1130 PM CDT... AT 1024 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF PARKER TO 10 MILES SOUTHWEST OF MORAN TO 12 MILES WEST OF ST. PAUL TO 35 MILES WEST OF VINITA...OR ALONG A LINE EXTENDING FROM 17 MILES WEST OF MOUND CITY TO 20 MILES NORTH OF ST. PAUL TO 12 MILES WEST OF ST. PAUL TO 35 MILES WEST OF VINITA...MOVING SOUTHEAST AT 20 MPH. THESE STORMS WILL BE NEAR... BRONSON BY 1050 PM CDT. WALNUT BY 1105 PM CDT. UNIONTOWN BY 1110 PM CDT. HEPLER BY 1120 PM CDT. REDFIELD AND MCCUNE BY 1125 PM CDT. FULTON...WEST MINERAL...6 MILES WEST OF GIRARD AND 7 MILES WEST OF FORT SCOTT BY 1130 PM CDT. THE TOWNS OF XENIA...PORTERVILLE...PETERSBURG...MAPLETON...HARDING... GREENBUSH...BRAZILTON...HIATTVILLE...MARMATON AND SHERMAN ARE IN THE PATH OF THESE STORMS. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LINDENBERG
Local storm report, Jun 5, 10:56 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1056 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM TSTM WND DMG REDFIELD 37.84N 94.88W
06/05/2008 BOURBON KS AMATEUR RADIO
2 FOOT DIAMETER TREE DOWN OVER POWER LINES. CITIES OF
DEVON AND REDFIELD HAVE POWER OUTAGES.
&&
BARJENBRUCHLocal storm report, Jun 5, 11:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND GST 2 N FRONTENAC 37.48N 94.69W
06/05/2008 E60 MPH CRAWFORD KS TRAINED SPOTTER
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 11:08 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 37 min |
| Jun 5, 11:29 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 46 min |
| Jun 6, 12:16 AM CDT | Flash Flood Warning | SGF | Barton, Vernon | 8 hr |
| Jun 6, 1:08 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 67 min |
| Jun 6, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Morgan | 62 min |
| Jun 6, 1:52 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 53 min |
| Jun 6, 1:58 AM CDT | Severe Thunderstorm Warning | SGF | Barton | 27 min |
| Jun 6, 2:09 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade | 36 min |
| Jun 6, 2:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 45 min |
| Jun 6, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 61 min |
| Jun 6, 2:36 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 54 min |
| Jun 6, 2:51 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence, McDonald, Newton | 5 hr |
| Jun 6, 3:03 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Miller, Morgan | 40 min |
| Jun 6, 3:37 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 35 min |
| Jun 6, 4:06 AM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Lawrence, Polk, Webster | 3 hr |
| Jun 6, 4:31 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 35 min |
| Jun 6, 4:40 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller | 35 min |
| Jun 6, 4:50 AM CDT | Areal Flood Advisory | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 107 min |
| Jun 6, 9:35 AM CDT | River Flood Warning | SGF | Vernon | 48 hr |
| Jun 6, 10:42 AM CDT | Areal Flood Advisory | SGF | Barry, Camden, Christian, Dade, Dallas, Greene and 11 more | 6 hr |
| Jun 6, 11:02 AM CDT | Flash Flood Warning | SGF | Greene | 3 hr |
| Jun 6, 11:50 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 25 min |
| Jun 6, 11:55 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Dallas, Greene, Laclede, Lawrence and 6 more | 6 hr |
| Jun 6, 12:14 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 31 min |
| Jun 6, 12:44 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 31 min |
| Jun 6, 12:54 PM CDT | Flash Flood Warning | SGF | Phelps | 5 hr |
| Jun 6, 1:22 PM CDT | Tornado Warning | SGF | Phelps | 38 min |
| Jun 6, 1:32 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski | 45 min |
| Jun 6, 1:44 PM CDT | Flash Flood Warning | SGF | Dade, Jasper | 9 hr |
| Jun 6, 1:57 PM CDT | Tornado Warning | SGF | Phelps | 18 min |
| Jun 6, 2:15 PM CDT | Tornado Warning | SGF | Phelps | 22 min |
| Jun 6, 4:17 PM CDT | Tornado Warning | SGF | Wright | 28 min |
| Jun 6, 4:26 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 49 min |
| Jun 6, 4:51 PM CDT | Flash Flood Warning | SGF | Barton | 6 hr |
| Jun 6, 5:30 PM CDT | Flash Flood Warning | SGF | Phelps, Pulaski | 7 hr |
| Jun 6, 5:38 PM CDT | Areal Flood Warning | SGF | Dallas, Laclede, Webster, Wright | 6 hr |
| Jun 6, 6:28 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Polk | 47 min |
| Jun 6, 6:41 PM CDT | Tornado Warning | SGF | Polk | 64 min |
| Jun 6, 6:55 PM CDT | Flash Flood Warning | SGF | Cedar, Hickory, Polk, St. Clair | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.